Alert archive / Maine / Wind Advisories in 2014

Wind Advisory 2, NWS Gray, ME

March 13, 20144 counties in Maine

NWS Gray, ME issued this wind advisory at Mar 13, 2014, 3:20 AM EDT for 4 counties in Maine. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2014, 3:20 AM EDT (07:20 UTC)
Expired
Mar 13, 2014, 7:07 AM EDT
In force
4 hr
Issued by
NWS Gray, ME

Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME

The radar

The Portland,ME radar (KGYX), 45 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 7.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2014-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2014-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 626 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
433 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
626 m²/s²
0-3 km storm-relative helicity
897 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WWUS71 KGYX 130720
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
320 AM EDT THU MAR 13 2014

...WINDY CONDITIONS THIS MORNING...

MEZ019-024>027-131400-
/O.NEW.KGYX.WI.Y.0002.140313T0720Z-140313T1400Z/
INTERIOR CUMBERLAND-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...
THOMASTON
320 AM EDT THU MAR 13 2014

...WIND ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH THIS
  MORNING...DECREASING TO 15 TO 25 MPH WITH GUSTS TO 35 MPH THIS
  AFTERNOON.

* TIMING...THE WINDIEST CONDITIONS WILL BE EARLY THIS MORNING.

* IMPACTS...SCATTERED DOWNED TREES AND BRANCHES RESULTING IN SOME
  POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF
46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND
SCATTERED POWER OUTAGES.

&&

$$
1 follow-up statement
454 
WWUS71 KGYX 131107
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
707 AM EDT THU MAR 13 2014

MEZ019-024>027-131215-
/O.CAN.KGYX.WI.Y.0002.000000T0000Z-140313T1400Z/
INTERIOR CUMBERLAND-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...
THOMASTON
707 AM EDT THU MAR 13 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND
ADVISORY.

THE WIND GUSTS UP TO 50 MPH HAVE SUBSIDED. HOWEVER...WIND GUSTS UP
TO 40 MPH WILL BE POSSIBLE TODAY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Mar 13, 12:55 AM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Mar 13, 12:55 AM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1255 AM EDT WED MAR 13 2014

.SYNOPSIS...
LOW PRESSURE WILL RAPIDLY INTENSIFY AS IT MOVES OFF THE NEW
ENGLAND COAST OVERNIGHT. THIS SYSTEM WILL CONTINUE NORTHEAST
THROUGH THE MARITIMES ON THURSDAY. A RIDGE OF HIGH PRESSURE WILL
PASS TO THE SOUTH FRIDAY MORNING. LOW PRESSURE APPROACHES FROM THE
NORTHERN PLAINS ON FRIDAY. A COLD FRONT WILL CROSS THE REGION
SATURDAY NIGHT. HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE
WEST SUNDAY THROUGH TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
1 AM UPDATE...MID LEVEL DRY SLOT MOVING OVERHEAD ATTM AND WILL
GRADUALLY SLIDE OFFSHORE OVERNIGHT. LIGHT SNOW OR SLEET SHOULD
CONTINUE FOR THE NEXT FEW HOURS BEFORE GIVING WAY TO LIGHT SNOW
THROUGH NOONTIME. ADDITIONAL ACCUMS SOUTH OF THE MOUNTAINS SHOULD BE
FAIRLY MINIMAL...ALTHOUGH STRONG WINDS WILL BLOW THE FLUFFIER SNOW
AROUND AS GUSTS UP TO 40 MPH OCCUR.

1050 PM...AT 02Z A 982 MILLIBAR LOW WAS OVER SOUTHEAST NEW
ENGLAND. SURFACE ANALYSIS SUPPORTS CURRENT SHORT TERM MODEL
SOLUTIONS TAKING LOW NORTHEAST ACROSS THE GULF OF MAINE TO WESTERN
NOVA SCOTIA OVERNIGHT. COLDER AIR WAS BEING DRAWN SOUTHWARD INTO
THE INTENSIFYING LOW WITH FALLING TEMPERATURES AND LIQUID
PRECIPITATION TRANSITIONING TO FREEZING AND FROZEN PRECIPITATION
ALONG THE COASTAL PLAIN. GIVEN THE MIXED PRECIPITATION...I
LOWERED SOME SNOW/SLEET AMOUNTS FOR THIS UPDATE.

PREV DISC...
700 PM...TRICKY FORECAST AS RAIN FALLS ALONG THE COAST WITH A
SHARP LIQUID/FROZEN TRANSITION FROM CENTRAL NEW HAMPSHIRE INTO
WESTERN AND CENTRAL MAINE. AT 22Z...A 983 MILLIBAR LOW WAS VICNITY
OF THE DELMARVA AND WILL RACE RAPIDLY NORTHEAST ACROSS THE GULF OF
MAINE LATER TONIGHT. AS WINDS BECOME MORE NORTHERLY...COLDER AIR
WILL FLOOD SOUTH AND TRANSITION MUCH OF THE PRECIPITATION TO SNOW
TOWARDS MIDNIGHT. FOR THIS UPDATE I MADE A FEW ADJUSTMENTS TO
REFLECT THE CURRENT MESONET.

PREV DISC...
SIGNIFICANT LATE SEASON STORM UNDERWAY ATTM...WITH 984 MB SFC LOW
INVOF KJST. STRONG WAA AHEAD OF THE LOW COUPLED WITH CAA
ASSOCIATED WITH NRN STREAM IS LEADING TO INTENSE FRONTOGENESIS IN
THE MID LEVELS. WITH HIGH PWAT AIR MASS APPROACHING +2
SD...SIGNIFICANT PCPN IS LIKELY. ATTM EXPECT THE GREATEST QPF TO
ALIGN JUST TO THE COOL SIDE OF THE MID LEVEL FORCING...WHICH
PLACES THE MTNS AND FOOTHILLS IN THE CROSS HAIRS. TO THE S PCPN
WILL BE MORE SHOWERY IN NATURE UNTIL LOW PRES MOVES CLOSER TO SRN
NEW ENGLAND.

DUAL-POL INDICATES MELTING LAYER IS ADVANCING NEWD WITH
TIME...THOUGH IT IS STRUGGLING TO PUSH MUCH FARTHER INTO NH AND ME
THAN THE FOOTHILLS ATTM. MODEL GUIDANCE HAS BEEN A LITTLE TOO
AGGRESSIVE WITH THIS LINE SO FAR TODAY...SO HAVE USED THICKNESSES
A TOUCH COOLER THAN THE 12/12Z ECMWF TO PRODUCE THE WX GRIDS. HAVE
A BRIEF PERIOD OF MIXING IN THE FOOTHILLS...BEFORE A TRANSITION
BACK TO SN LATER TONIGHT. N OF THAT HEAVY SNFL WILL CONTINUE INTO
THE NIGHT...WITH RATES APPROACHING 1 TO 2 INCHES PER HOUR AT TIMES
WITH STRONG FORCING AND SLIGHTLY UNSTABLE LAYER ALOFT.

MEANWHILE COLD AIR IS OOZING SWD FROM CANADA...AND IS JUST NOW
STARTING TO INVADE PARTS OF NRN NH. THIS WILL GRADUALLY AND
STEADILY DROP TEMPS THRU THE NIGHT. AS IT UNDERCUTS THE WARMTH
ALOFT LATE TONIGHT ACROSS SRN NH AND COASTAL ME...EXPECT A PERIOD OF
FZRA...THEN SLEET...BEFORE ALL SNFL. AS SUCH WILL HAVE WINTER WX
ADVISORIES UP FOR THOSE AREAS COVERING THE MIXED PCPN AND
EVENTUALLY FLASH FREEZE. ALL OTHER WARNINGS REMAIN IN PLACE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
UPR LOW PRES WILL CROSS THE AREA THU...AND DEEPEN AS IT DOES SO.
THIS WILL PROVIDE ENOUGH FORCING FOR ASCENT TO CONTINUE SHSN THRU
MIDDAY. BUFKIT SOUNDINGS INDICATE DEEP DENDRITIC GROWTH
ZONE...WHICH REMAINS SATURATED FOR THE MAJORITY OF THE DAY. SNFL
AS A RESULT SHOULD BE EFFICIENT...AND AN ADDITIONAL 2 TO 4 INCHES
IS POSSIBLE. CAA THRU THE DAY WILL SUPPORT MAX TEMPS AT
MIDNIGHT...WITH READINGS STEADY OR FALLING DURING THE DAY FOR MUCH
OF THE AREA.

THU NIGHT LINGERING GRADIENT FLOW ARGUES FOR LEANING TOWARDS THE
WARMER MET GUIDANCE VS THE MAV. HOWEVER...SHOULD SEE BELOW ZERO
READINGS REGARDLESS ACROSS THE NRN ZONES.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NORTHERN NEW ENGLAND WILL BE BRUSHED BY A COUPLE MORE SYSTEMS
THROUGH THE WEEK AS WE STAY IN FAST BUT PROGRESSIVE FLOW ALOFT. IN
THE DAILIES...HIGH PRESSURE PASSES TO OUR SOUTH FRIDAY WHILE
TEMPERATURES REBOUND INTO THE 20S AND 30S DURING THE DAY AND INTO
THE TEENS AND 20S FRIDAY NIGHT.

A BIT OF MIXED PRECIPITATION IS POSSIBLE LATE FRIDAY NIGHT INTO
SATURDAY MORNING AS WARMER AIR ARRIVES ALOFT AHEAD OF A WEAK SHORT
WAVE. THIS WOULD BE JUST A HUNDREDTH OR SO OF FREEZING DRIZZLE OVER
THE COASTAL PLAIN AND INTO THE FOOTHILLS. THIS SYSTEM WILL AMOUNT TO
A FEW SNOW SHOWERS MAINLY FOR THE HIGHER TERRAIN...WITH THE PRE
FRONTAL TROUGH/WARM FRONT BRINGING A FEW ADDITIONAL SHOWERS TO THE
MIDCOAST REGION EARLY SATURDAY MORNING.

WARM ADVECTION AHEAD OF THIS SYSTEM WILL RESULT IN HIGHS IN THE 40S
AREA WIDE SATURDAY WITH MID TO UPPER 40S ALONG THE COAST. ADDITIONAL
TROUGHING/COLD FRONTAL STRUCTURE PUSHES THROUGH SUNDAY WITH ANOTHER
REINFORCING COLD SHOT AGAIN ON MONDAY. THIS DROPS TEMPERATURES BACK
DOWN A FEW DEGREES BELOW NORMAL FOR HIGHS AND WELL BELOW NORMAL FOR
LOWS FOR DAY 6/MONDAY AND DAY 7/TUESDAY.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
SHORT TERM...WIDESPREAD IFR OR LOWER CONDITIONS ARE EXPECTED THRU
TONIGHT AS LOW PRES SPREADS A MIXED BAG OF PCPN ACROSS THE AREA.
OCNL PERIODS OF VFR WILL BE POSSIBLE EARLY ALONG THE
COAST...BEFORE PCPN TO THE SW OVERSPREADS THE AREA THIS EVENING.
EVENTUALLY ALL PCPN TRANSITIONS BACK TO SN...WITH AREAS OF IFR
LINGERING INTO MIDDAY THU. TONIGHT INTO THU AFTERNOON...WINDS
BACKING N TO NWLY WILL GUST AT TIMES TO 35 KTS...ESPECIALLY NEAR
THE COAST.

LONG TERM...PREVAILING VFR WITH MVFR OR LOWER CONDITIONS FRIDAY
NIGHT INTO SATURDAY MORNING IN A CHANCE OF MIXED PRECIPITATION AT
MOST TERMINALS.

&&

.MARINE...
SHORT TERM...GALES REMAIN IN EFFECT...AS LOW PRES IS EXPECTED TO
MOVE INTO THE GULF OF ME TONIGHT. CAA THU WILL KEEP WINDS GUSTING
AROUND 35 KTS ON THE OUTER WATERS ESPECIALLY.

LONG TERM...SEAS AND WINDS INCREASING TO SMALL CRAFT ADVISORIES
FRIDAY NIGHT INTO SUNDAY MORNING AS LOW PRESSURE CROSSES THE
WATERS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL NOON EDT THURSDAY FOR MEZ007>009-
     012>014-018>022-028.
     WINTER WEATHER ADVISORY UNTIL NOON EDT THURSDAY FOR MEZ023>027.
NH...WINTER STORM WARNING UNTIL NOON EDT THURSDAY FOR NHZ001>010.
     WINTER WEATHER ADVISORY UNTIL NOON EDT THURSDAY FOR NHZ013-014.
MARINE...GALE WARNING UNTIL 8 PM EDT THURSDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Mar 12, 9:16 PM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
916 PM EDT WED MAR 12 2014

MEZ007>009-012>014-018>022-028-NHZ001>010-140130-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-
916 PM EDT WED MAR 12 2014

...WINTER STORM WARNING IN EFFECT UNTIL NOON EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ023>027-NHZ013-014-140130-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
916 PM EDT WED MAR 12 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-140130-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
916 PM EDT WED MAR 12 2014

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Mar 12, 9:56 PM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
956 PM EDT WED MAR 12 2014

MEZ018>020-023>028-NHZ006-008>010-013-014-130515-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-COASTAL YORK-
COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
SOUTHERN CARROLL-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...SANFORD...BERWICK...NORTH WINDHAM...
GORHAM...BRIDGTON...LEWISTON-AUBURN...LIVERMORE FALLS...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...WOLFEBORO...OSSIPEE...CONCORD...HOOKSETT...
LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM...DERRY...EXETER...
PORTSMOUTH...HAMPTON
956 PM EDT WED MAR 12 2014

...RAPID TEMPERATURE DROP AND STRONG GUSTY WINDS WILL LEAD TO
FLASH FREEZE ON UNTREATED SURFACES...

TWO SHARP COLD FRONTS ARE MOVING ACROSS THE AREA...ONE FROM THE
NORTH AND ONE FROM THE WEST...AND THIS WILL LEAD TO A RAPID DROP
IN TEMPERATURES BETWEEN 10 PM AND 1 AM. TEMPERATURES HAVE FALLEN BY
TEN DEGREES IN LESS THAN 2 HOURS IN SOME SPOTS. THIS COMBINED WITH WIND
GUSTS OF 30 TO 40 MPH BEHIND THE FRONTS COULD LEAD TO RAPID
FREEZING OF WATER OR SNOW ALREADY ON ROADS AND COULD MAKE TRAVEL
BECOME DIFFICULT IN A SHORT PERIOD OF TIME. ALSO...IN AREAS WHERE
WET SNOW HAS ACCUMULATED ON TREES...THE WIND GUSTS COULD BRING
DOWN LIMBS AND BRANCHES LEADING TO POWER OUTAGES.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:13 AM EDTHeavy Freezing Spray AdvisoryGYX27 hr
Mar 13, 1:52 PM EDTSmall Craft AdvisoryGYX18 hr

Nearby

Wind Advisories in Maine, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.